Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Sharp pain in chest radiating to left shouler and arm. ECG report shows possible left atrial enlargement and positive d-dimer. Help

I have been having a very sharp pain in my chest and it radiates to my left shoulder and arm. I have had an ecg and it game back borderline with a possible left atrial enlargement as well as getting back a positive d-dimer...I have no health insurance. The emergency department is worthless. Please help. My father and both his parents died of heart disease...
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

A normal ECG does not exclude serious heart disease
‘Possible left atrial enlargement ‘ has no relation to your symptoms...
‘Positive D-dimer’ means venous thrombosis (clot) in veins / it may have serious consequences like Pulmonary Embolism ... You MUST go back to the ER or have a second opinion – you need more tests...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor